# SDR IPXA10559224

- Difficulty date: March 22, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSE UPPER LOBE, BS 1200 FLOORBEAM, UPPER CHORD, FWD AND AFT FLANGES ARE CORRODED AROUND FLOORBOARD HOLES, LBL 65 TO RBL 65     REPAIRED IAW ATS ER 10-2223
